MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5415/apallergy.2018.8.e37

Медицинская библиотека · Asia Pacific allergy · 2018

A pediatric case of anaphylactic shock induced by tipepidine hibenzate (Asverin).

Takai Hirotake, Kato Izumi, Mitsunaga Kanako, Hara Mayumi, Kodama Takahiro, Kanazawa Masaki, Terai Masaru

Клинический случайСтатьяПеревод в очереди

Аннотация

Tipepidine hibenzate (Asverin) is commonly used as an antitussive drug for acute and chronic cough in various age groups and is generally safe and well-tolerated. However, we experienced a case of tipepidine hibenzate-induced anaphylactic shock in a 1-year-old boy. After ingesting cold medication including tipepidine hibenzate, the patient presented with generalized erythema and urticaria, swollen face, coughing, wheezing and vomiting, together with hypotension and a decreased level of consciousness. To identify the culprit drug, we performed skin prick tests (SPTs) and oral drug provocation tests (DPTs). SPTs revealed a negative reaction for all drugs, but DPTs caused a positive reaction only for a full therapeutic dose of tipepidine hibenzate. Physicians need to consider tipepidine hibezate as a culprit drug when anaphylaxis occurs after taking anticough or common cold medication.

Для цитирования: Takai Hirotake, Kato Izumi, Mitsunaga Kanako, Hara Mayumi, Kodama Takahiro, Kanazawa Masaki, Terai Masaru. A pediatric case of anaphylactic shock induced by tipepidine hibenzate (Asverin).. Asia Pacific allergy. 2018. DOI: 10.5415/apallergy.2018.8.e37.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.